TU Darmstadt / ULB / TUbiblio

The Stokes operator with Robin boundary conditions in solenoidal subspaces of L^1(R^n_+)and L^infty(R^n_+)

Saal, J. (2007):
The Stokes operator with Robin boundary conditions in solenoidal subspaces of L^1(R^n_+)and L^infty(R^n_+).
In: Commun. Partial Differ. Equations, 32 (3), pp. 343-373, [Article]

Item Type: Article
Erschienen: 2007
Creators: Saal, J.
Title: The Stokes operator with Robin boundary conditions in solenoidal subspaces of L^1(R^n_+)and L^infty(R^n_+)
Language: English
Journal or Publication Title: Commun. Partial Differ. Equations
Volume: 32
Number: 3
Divisions: 04 Department of Mathematics > Mathematical Modelling and Analysis
UNSPECIFIED
Zentrale Einrichtungen
04 Department of Mathematics
Date Deposited: 01 Mar 2011 14:04
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item